# SDR AALA20100620TUL01

- Difficulty date: June 20, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 61,483 hours, 17,519 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002188
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTER FORWARD SKIN AT FASTENERS 30 INCHES FROM INBOARD END.  INSTALLED DOUBLER.
